Sur un théorème de F. Proth
Matematički vesnik, Tome 16 (1964) no. 3, p. 243
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
11A41
@article{MV_1964_16_3_a13,
author = {W. Sierpi and n and ski},
title = {Sur un th\'eor\`eme de {F.} {Proth}},
journal = {Matemati\v{c}ki vesnik},
pages = {243 },
year = {1964},
volume = {16},
number = {3},
url = {http://geodesic.mathdoc.fr/item/MV_1964_16_3_a13/}
}
W. Sierpi; n; ski. Sur un théorème de F. Proth. Matematički vesnik, Tome 16 (1964) no. 3, p. 243 . http://geodesic.mathdoc.fr/item/MV_1964_16_3_a13/